| Model Number |
N/A |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.G2: foreign: japan.Multiple mdr reports were filed for this event, please see associated report: 0001526350-2023-01666.0001526350-2023-01667.
Event or Problem Description
It was reported by the distributorship that the products were found to be nonconforming.There were wrinkles in the sealing area.There was no patient involvement.Due diligence is complete, there is no additional information available.
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported since the wrinkles in ln 426749 were not raised and did not appear to compromise the seals.This medwatch is being voided.
Event or Problem Description